So I had my mirena removed after 3 years of having it in. I never had a problem when it was in. My periods were no more, except for occasional spotting. I did gain a little bit of weight, but that's okay. My moods remained unchanged. I was still..Me. Well when I got it removed, I wasn't informed on what to expect. So I took to the internet to do some research myself. Now, We all know that the inter webs can be seriously freakish. I did learn, however, that the hormonal imbalance can cause you to bleed for 6-8 months straight. STRAIGHT. And that's EXACTLY what happened to me. I had my mirena out for about a month, and thought I had a normal period. It came one month, Then didn't come for 2 months... THEN BAM. It's been about 6 or 7 months of NON STOP period. Sometimes it's realllly heavy and other times its just like spotting. It's horrible. Well..It WAS horrible..And that leads me to my question..First of all, has this happened to anyone else? Like, the non stop bleeding? And did you take supplements or not? I didn't, That's why I'm asking. Second, if this happened to you, did it just..STOP..all of a sudden? Because that's what happened to me. Here I am, going on almost 8 months of this chaotic mess and one night I go to bed and the next morning I wake up and not a single drop of anything... Not even spotting! It's been about 3 or 4 days now that it's clear. I'm not so much concerned as I am a little happy that the bleeding is finally..FINALLY..over! *knocks on wood* (Knowing my luck). Now, here's the other kicker. My husband and I are trying to conceive. He thinks I may be pregnant. I don't know. It is a little weird that it just stopped out of nowhere. I just need some insight from SOMEONE. Please..someone help me!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2014 • 1 answer
Posted 28 Oct 2014 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 27 Jan 2016 • 0 answers
Posted 1 Jun 2016 • 1 answer